It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Depo Provera & Mood Swings

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-14-2013, 01:30 PM   #1
    frenchdressing
    Newbie
    (female)
     
    frenchdressing's Avatar
     
    Join Date: Sep 2013
    Location: Pacific Northwest
    Posts: 1
    frenchdressing HB User
    Unhappy Depo Provera & Mood Swings

    I had my 2nd Depo shot administered two days ago and I immediately felt a surge of anger, sadness, irritability, dizziness, etc. The last three months have also offered up similar symptoms, but none as severe as the last few days. I chose the Depo option b/c it delivered pregnancy protection without having to take a pill each day, but I am wondering if anyone else has experienced this kind of numbness and feelings of depression from the Depo shot.

    Before the shot I had the Mirena IUD in for two years which also brought on some intense feelings of sadness, such as wanting to cry for no reason whatsoever. I also attributed the severe rash I had on my face to the Mirena as I eliminated everything from my normal routine: makeup, face wash and diet. It was only when I had the Mirena removed that my skin cleared. However, within the last few weeks I have noticed similar bumps on my face that occurred during my experience with the Mirena.

    Could the Depo be giving me skin issues? Can anyone relate to the horrible mood swings caused by the shot? Anyone got off of it/chose a different birth control option and had success? Anyone seen a psychiatrist to administer meds that would alleviate the depression associated with birth control side effects?

    I wish providers would be more upfront with patients about some of the severe side-effects of birth control. The nurse gave me the injection and then told me that if I had a history of any kind of depression that Depo would not be right for me. Thanks a lot!

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    antidepressants, depo, depo provera, depo shot, depression



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:56 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!